Armour thyroid weight gain

Common Questions and Answers about Armour thyroid weight gain

armour-thyroid

With synthroid for 5 years my tsh was normal but didn't feel normal. I was always tired, no energy, <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Gain</span>, lost a lot of hair, muscle ache....PLEASE can anyone help me with this matter.
In the meantime I experienced severe insomnia and heart palpitations while on <span style = 'background-color: #dae8f4'>Armour</span> so I went off the meds. I have kept the 5 pound <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Gain</span> and feel squishy and bloated all over ( a symptom I did not have prior to taking Armour) My doctor suggested taking half of the 1/4 dose and as soon as I did the insomnia came back. So I've stopped aGain. I think there is something else going but not sure what. I'm very frustrated. I feel like the Armour ruined my metabolism in some way??
we have been working with my hormones for almost a year and mainly its the lack of sex drive and low energy <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Gain</span> is why she put me on the synThyroid.Im kinda scared to switch but have read goo things about Armour..its going to be hard to split a 1 grain pill..has anyyone just switched from one to another with no tapering..
I have been started on Synthroid about 4-5 weeks ago due to my extreme swelling and some <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Gain</span> after my partial Thyroidectomy (papillary cancer) at beginning of July 2010 and partial paraThyroidectomy at beginning of August 2010. I felt good for about a week on Synthroid, then started having migraine like headaches, digestion problems, distended stomatch. So I talked to my doctor and he got me on Armour (at this point, my TSH was a 2.
0 I am on 30 mg of Armour just started about a week ago my symptoms were not horrible . I just felt like I had the spare tire forming around my waist and it was fast <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Gain</span> about 15 lb in about 3 months time period , but now that I am on the Armour I am getting these headaches in my right temple. I have never been one to get headaches and they are almost every day. Does it take the Armour a little while before I will see some Weight loss?
they changed my meds agian to <span style = 'background-color: #dae8f4'>Armour</span> <span style = 'background-color: #dae8f4'>Thyroid</span> 2 tabs of 90 mg does anyone know about this med. This discussion is related to <a href='http://www.medhelp.org/posts/show/472367'>Help very confused</a>.
Cut those <span style = 'background-color: #dae8f4'>Armour</span> <span style = 'background-color: #dae8f4'>Thyroid</span> pills in half! Absolutely! As my good doctor says, "The most common starting dose for patients with hypoThyroidism is Armour Thyroid, 90 mg which is cut in half with a razor blade and half is ideally taken twice a day, 10 to 20 minutes after breakfast and dinner. If you have trouble remember taking them, then take the entire dose before breakfast. It is also ideal to chew the tablet before swallowing.
I switched to <span style = 'background-color: #dae8f4'>Armour</span> <span style = 'background-color: #dae8f4'>Thyroid</span> about a month and a half ago. Recently I have been having problems with edema - esp. in my face and feet and ankles. I was wondering if this is normal and if it is, will it go away? I am even having problems breathing because of the amount of excess fluids.
Why does everyone want <span style = 'background-color: #dae8f4'>Armour</span> <span style = 'background-color: #dae8f4'>Thyroid</span> and why do so many doctors not want to prescribe it?
I have that <span style = 'background-color: #dae8f4'>Thyroid</span> now stuff but never took it. Scared too, .how long before you could tell a difference? I'm very sensitive to medicine. Just .25 of Thyroid sends me packing.
I am on 90 mg of <span style = 'background-color: #dae8f4'>Armour</span> per day. My TSH was 0.333, Free T4 0.87 (0.82-1.77), Free T3 2.7 (2.0-4.4). She said she would try raise my T4 and T3 a little and increased my meds a little bit. That was 3.5 weeks ago and nothing has happened. I have been having Weight Gain, tired all the time, foggy. She gave me a prescription for iron a few months ago, but that hasn't changed my symptoms.
i'm worried that i might need to up the dosage because i've been suffering from depression lately and <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Gain</span>.
Have been on others for 5 yr's <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Gain</span> like mad have Gained at 40lbs, Have had half of my Thyroid taken out. Dry hair, skin, and lately i'am always tried and can not sleep. Just wondering if this will make me lost at least some of the Weight that I Gained over the past 5 yr's I never weighed over 135 and then came the Weight a few pounds at a time. by the way I have tried ever deit in the world it seems, My doc says that this will help me not be tried and maybe lose some of this Weight.
I requested to change to <span style = 'background-color: #dae8f4'>Armour</span> <span style = 'background-color: #dae8f4'>Thyroid</span> after researching this subject. My Dr. started me on <span style = 'background-color: #dae8f4'>Armour</span> <span style = 'background-color: #dae8f4'>Thyroid</span> 60 mg 1 1/2 tabs twice a day Nov 2008. This dose has stayed the same. My recent lab was T4 0.7 and TSH 0.24. What should my Armour Thyroid dose be? Do I need a T3 level? Should I also be on Cytomel...dose to start? My doctor is very easy to work with but endocrinology is not his specialty (Family Practice).
been on syn and levo, no results. I am brand new to <span style = 'background-color: #dae8f4'>Armour</span> <span style = 'background-color: #dae8f4'>Thyroid</span> just got my scrpt yesterday, at 30mg. Took my first pill today, how long should I take to start seeing and feeling a difference? When should I consider switching to something else, if this does not work? I am Hypo, Hashimotos, w/goiter. very bad hair loss and Weight Gain, no energy, very forgetful, mental clarity is poor... all the symptoms of hypo. Have heard alot of mixed feedback from the new reform.
This is a perplexing problem for which there is no easy answer. Some people do Gain Weight with any type of Thyroid med (including T3 and Armour) - despite "normalizing" the lab numbers. Unfortunately, we should not leave the Thyroid hypo and untreated so we must give medication in most cases.
who told me it could be causing me to <span style = 'background-color: #dae8f4'>Gain</span> <span style = 'background-color: #dae8f4'>Weight</span> I took RAI and the <span style = 'background-color: #dae8f4'>Weight</span> <span style = 'background-color: #dae8f4'>Gain</span> stopped. I have been unable to loose Weight since I have tried doses ranging from 175mcg to 275mcg of synthroid and 3 grains for Armour Thyroid.
Typically energy and <span style = 'background-color: #dae8f4'>Weight</span> related to <span style = 'background-color: #dae8f4'>Thyroid</span> are based on <span style = 'background-color: #dae8f4'>Thyroid</span> function -- so if after surgery the Thyroid medication is properly dosed you should do fine. If the growth is causing swallowing problems then removal is indicated and likely to make you feel better overall.
If I stop either, I will loose <span style = 'background-color: #dae8f4'>Weight</span>. I even lost <span style = 'background-color: #dae8f4'>Weight</span> as a consequence of hypoThyroid (most people <span style = 'background-color: #dae8f4'>Gain</span> <span style = 'background-color: #dae8f4'>Weight</span>). After going on a low dose of levothyroxine I managed to Gain my Weight back... until my recent bout of problems.
I feel like I MUST exercise daily (treadmill, outdoor walking, eliptical machine, and several nights a week at Curves) to just not <span style = 'background-color: #dae8f4'>Gain</span> <span style = 'background-color: #dae8f4'>Weight</span> as fast. I am still Gaining <span style = 'background-color: #dae8f4'>Weight</span>, and I hate it! My feet hurt, and my doctor says to stay off them, but I just simply do not dare! I'd look like a blimp in days because I Gain Weight by the 5 and 10 pounds at a time. My Weight has steadily climbed to 190 pounds! Does anyone have any ideas? Hate the Weight!
MedHelp Health Answers